# SDR ASAA201902047998

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 21,044 hours, 6,944 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014641
- Condition: Failed
- Location: Left Ram Air
- Part time: 10,942 hours, 3,678 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATES, EXTINGUISHES ON RESET. GROUNDED - YES. REMOVED AND REPLACED LEFT RAM AIR EXHAUST ACTUATOR REF B737-900 AMM 21-51-27/401. OPS CHECK GOOD.
